U.S. doctors online nowAsk doctors free
Corpus Christi, TX
A 61-year-old male asked:

What can i do to cut down on swelling on feet,ankles and legs from taking predisone and amlodipine ?

2 doctor answers2 doctors weighed in
Dr. James Okamoto
Family Medicine 29 years experience
See your Dr: This is something that ONLY a Dr familiar with your medical history can safely answer. If the swelling is due to amlodipine, then ask your Dr if there is an alternative medication you can take. Same thing is true for the prednisone, maybe there is an alternative. DON'T stop your meds without asking your Dr first, that would be dangerous! Best of health to you!
Dr. Ashesh Patel
Internal Medicine 25 years experience
Elevate and Compress: Assuming your doctor can't reduce your dosages or switch medications, then the best thing to do is wear compression stockings while you're awake. Elevate your legs as much as possible by keeping your feet propped up on a stool while you are sitting. At night, when you are lying down or sleeping, you can take off the compression stockings.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 31, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.